Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Acid peptic disease - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
User :   hi
Doctor :  
How can i help you?
User :   i am 17 years old and have been on the depo provera shot for a year now
Doctor :   ok

User :   i have not had any side affects from the shot, up until about now
Doctor :  
User :   i never feel full after eating, and it hurts after i eat. i wake up and go to sleep with a very cramped stomach
User :   headaches, nausea, dizziness
Doctor :   ok
User :   im not sure if it is from the shot or not, however, i was in a collision about 3 weeks ago and had a severe concussion
User :   could the 2 be related?
Doctor :   the features you described goes in favor of gastritis and also for the side effect of the depo shot
User :   gastritis?
Doctor :  
but as you have not had these symptoms for almost one year
User :   yes
Doctor :   yeah mild gastritis
User :   what is that?
Doctor :   peptic acid disease of stomach
User :   that makes sense
Doctor :   acidity
User :   i have been told that i have something wrong with my gall bladder
User :   but my doctor will not take it out because i am too young?
Doctor :   what is wrong with gall bladder?

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor